# SDR 97ZZZX3967

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66732
- Make and model: Boeing 727224
- Aircraft serial: 66732
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Condition: Marked Wrong
- Location: Stabilizer Trim
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C, D

## Discrepancy

IND - FLT 9602 - 1/2 TO 3/4 TO V, AIRCRAFT NOSE SEEMED TO LIFT, PILOT TRIMMED STABILIZER, TAKEOFF WARNING WENT OFF, ABORTED TAKEOFF.  MAIN TIRE FUSE PLUG BLOWN.  INSPECTED FIRST OFFICER'S STABILIZER TRIM INDICATOR GREEN BAND (PAINTED) AND CAPTAIN'S INDICATOR GREEN BAND (PLACARD) WHICH DID NOT AGREE ON NOSE DOWN POSITION.  CAPTAIN'S INDICATOR WAS 1.25 UNITS HIGHER SCALE.  REMOVED PLACARD AND FOUND PAINTED SCALE IDENTICAL TO FIRST OFFICER'S SIDE INDICATOR.  PERFORMED OPS TEST PER CHAMPION AIR WORK CARD NR 2701.  ALL PARAMETERS AND REQUIREMENTS WERE MET.  SYSTEM OPS CHECKED NORMAL.  REMOVED AND REPLACED NR 1 AND NR 2 MLG WHEEL/TIRE ASSYS.  AIRCRAFT RELEASED FOR SERVICE.
